# SDR CALA2014110792670

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 96,738 hours, 15,116 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF MAIN FRAME, AFT CARGO COMPARTMENT FLOOR STRUCTURE BS 1197 RBL 22, LBL 42 & RBL 5.5.  FLOOR STRUCTURE WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-60-07 & 53-00-07 FIG 10 1 DET III.  R & R UPPER CHORD IAW SRM 51-40-02 PAR A 4 FIG 3 & 8, SRM 53-60-07 & DWG 146T1206.
